| Model Number |
L151-596 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Laceration(s) (1946)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the distal tip of prolift jaws sheered off during insertion.There was a dural tear injury.
Additional Manufacturer Narrative
The instrument was not returned to life spine; therefore, it is not possible to determine what was the root cause of the tip fracture as was reported.